sexual-counselling-icon
Ipill effect
On 17th, while making out, my bf pushed in half an inch inside me unprotected. but he pulled out quickly. I took ipill after 34 hrs. I am having constipation, thigh cramps, a lil abdominal pain, fatigue. is that an issue? and does that mean that the pill took effect?
341 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi difficult to tel as it leads to bleeding after few days, but as per ur description chances of u getting pregnant r very less.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.